Florida, 2015Tornado in Florida, August 13, 2015
August 13, 2015 · NWS MFL · 1 event in 1 county or zone
A moist and unstable atmosphere south of a weak frontal boundary over North Florida led to scattered storm development across South Florida.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A moist and unstable atmosphere south of a weak frontal boundary over North Florida led to scattered storm development across South Florida.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before the first event at Aug 13, 2:53 PM EST, 1 hour 47 minutes earlier.
Area forecast discussion, Aug 13, 2:53 PM EST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
353 PM EDT THU AUG 13 2015
.DISCUSSION...
FOR TONIGHT, THE SHORT RANGE MODELS ARE INDICATING SHOWER AND
THUNDERSTORM ACTIVITY COULD CONTINUE THROUGH THE EVENING HOURS.
THEY ALSO INDICATE THAT A LINE OF SHOWERS AND THUNDERSTORMS COULD
MOVE ACROSS THE ATLANTIC COAST BETWEEN 23Z AND 03Z TONIGHT. OF
COURSE TIMING AND STRENGTH COULD BE OFF.
FOR TOMORROW THROUGH THE END OF THE FORECAST PERIOD, MODELS IN
FAIRLY GOOD AGREEMENT WILL THE LOCATION OF PRECIPITATION WILL BE,
INCLUDING THUNDERSTORM ACTIVITY. THEY SHOW AN AREA OF HIGH
PRESSURE TO THE NORTH AND A VERY WEAK AREA OF LOW PRESSURE
MEANDERING AROUND THE AREA. THIS WILL ALLOW FOR WINDS TO BE MORE
EASTERLY FLOW BEGINNING TOMORROW, THROUGH THE FORECAST PERIOD.
THIS WILL CAUSE THE WESTERN INTERIOR AND GULF COAST TO BEGIN TO
SEE MORE ACTIVITY THAN THE ATLANTIC COAST ONCE AGAIN.
LOOKING AT A FEW PARAMETERS FOR TOMORROW, THE MODELS ARE NOT IN
AGREEMENT WITH THE 500MB TEMPERATURES. THE ECMWF IS SHOWING 500MB
TEMPERATURES TO BE AROUND -6.5C, WHERE THE GFS IS SHOWING IT TO
BE AROUND -8.5C. THIS COULD MAKE A DIFFERENCE IN THE INTENSITY IN
THE STORMS TOMORROW. THE NAM MODEL SOUNDINGS FOR TOMORROW SHOW THE
NCAPE OF AROUND .1 ACROSS SOUTH FLORIDA. THIS WOULD INDICATE A
MORE PULSE TYPE PATTERN OF STORMS. THEY ARE ALSO SHOWING A MOIST
PROFILE TOMORROW AFTERNOON, REDUCING THE LIKELIHOOD OF DRY
DOWNBURSTS. THE FREEZING LEVEL WILL BE BETWEEN 13500FT AND
14000FT, SO WOULD NOT BE SURPRISED IF THE DEVELOPED SOME SMALL
HAIL TOMORROW AS WELL. OF COURSE THERE WILL BE THE TYPICAL SOUTH
FLORIDA HEAVY RAIN WITH THESE SHOWERS AND THUNDERSTORMS AS WELL.
&&
.AVIATION...
BOTH EAST AND WEST COAST SEA BREEZES DEVELOPING AND
MOVING INLAND ALREADY THIS AFTERNOON WITH ISOLATED SHRA/TSRA ALONG
BOTH BOUNDARIES. ALSO SEEING SECONDARY LINE OF SHRA/TSRA
DEVELOPING FROM KFMY TO LAKE OKEECHOBEE AFFECTING GLADES/HENDRY
COUNTIES.
COVERAGE INCREASES ACROSS S FLORIDA THROUGH AFTERNOON...LIKELY
FOCUSING JUST INLAND FROM KPBI/KFXE/KFLL CORRIDOR. BASED ON
CURRENT TIMING...SHIFTED TEMPO GROUPS TO THE 20Z-01Z TIME FRAME
THOUGH MORE THAN VCTS AT KMIA/KOPF A LITTLE MORE UNCERTAIN. TEMPO
MVFR AND GUSTS TO 35KTS POSSIBLE WITH STRONGER STORMS. COVERAGE
DIMINISHING RAPIDLY AFTER 14/03Z THOUGH ATLC SHRA WILL BE
POSSIBLE.
&&
.MARINE...
WITH HIGH PRESSURE TO THE NORTH, THE WINDS WILL BECOME MORE
EASTERLY TOMORROW, PERSIST OUT OF THE EAST FOR AT LEAST MOST OF
NEXT WEEK. THERE WILL BE A CONTINUE CHANCE OF SHOWERS AND
THUNDERSTORMS, ALONG WITH GUSTY WIND, AND A SLIGHT CHANCE OF
WATERSPOUTS WHEREVER SHOWERS AND STORMS DEVELOP.
&&
.PRELIMINARY POINT TEMPS/POPS...
WEST PALM BEACH 77 92 79 91 / 50 50 30 50
FORT LAUDERDALE 78 91 80 90 / 40 40 40 50
MIAMI 78 92 78 90 / 30 50 40 50
NAPLES 76 92 76 92 / 30 50 20 60
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...NONE.
GM...NONE.
&&
SHORT TERM...13/SI
LONG TERM....13/SI
AVIATION...88/ALM
Hazardous weather outlook, Aug 13, 1:58 PM EST, 2 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA
NATIONAL WEATHER SERVICE MIAMI FL
258 PM EDT THU AUG 13 2015
AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
140700-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH, FL EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF, FL EXTENDING FROM 20 NM
TO THE TERRITORIAL WATERS OF THE BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-
COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE, FL OUT 20 NM-
GULF WATERS FROM CHOKOLOSKEE TO BONITA BEACH, FL EXTENDING FROM
20 TO 60 NM-
258 PM EDT THU AUG 13 2015
...THUNDERSTORMS LIKELY MAINLY OVER THE INTERIOR AND PALM BEACH COUNTY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
THUNDERSTORMS: SCATTERED THUNDERSTORMS WILL DEVELOP EARLY THIS
AFTERNOON ACROSS SOUTH FLORIDA...BECOMING NUMEROUS LATE THIS
AFTERNOON AND EVENING ACROSS THE NORTHERN INTERIOR AND PALM BEACH
COUNTY. THE PRIMARY THREATS FROM THESE THUNDERSTORMS WILL BE
CLOUD TO GROUND LIGHTNING,GUSTY WINDS,SMALL HAIL, AND HEAVY
RAINFALL.
WATERSPOUTS: WATERSPOUTS ARE POSSIBLE ACROSS THE ATLANTIC WATERS
AND BISCAYNE BAY.
WIND: THE STRONGEST THUNDERSTORMS, MAINLY OVER THE NORTHERN
INTERIOR AND PALM BEACH COUNTY, WILL BE CAPABLE OF PRODUCING WIND
GUSTS TO 50 MPH.
FLOODING: TORRENTIAL DOWNPOURS MAY LEAD TO LOCALIZED STREET FLOODING
IN URBAN AREAS OF THE MIAMI, FORT LAUDERDALE, AND PALM BEACH
AREAS.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
THUNDERSTORMS ARE LIKELY EACH AFTERNOON, ESPECIALLY OVER SOUTH
FLORIDAS INTERIOR. CLOUD TO GROUND LIGHTNING WILL BE THE PRIMARY
THREAT, BUT GUSTY WINDS, AND LOCALIZED FLOODING ARE ALSO
POSSIBLE.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
In the hours before
Special weather statement, Aug 13, 1:29 PM EST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
229 PM EDT THU AUG 13 2015
FLZ067-068-168-131915-
INLAND PALM BEACH COUNTY FL-COASTAL PALM BEACH COUNTY FL-
METRO PALM BEACH COUNTY FL-
229 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE LIGHTNING
AND 45 TO 55 MPH WINDS FOR NORTHEASTERN PALM BEACH COUNTY UNTIL 315
PM EDT...
* AT 229 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER JUPITER. THIS STORM WAS NEARLY STATIONARY.
* THE PRIMARY IMPACTS WILL BE FREQUENT TO EXCESSIVE LIGHTNING AND
GUSTY WINDS OF 45 TO 55 MPH. LIGHTNING IS THE NUMBER ONE WEATHER
RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...JUPITER...PALM BEACH GARDENS...RIVIERA BEACH...
TEQUESTA...JUNO BEACH...NORTH PALM BEACH...LAKE PARK...JUNO
RIDGE...NORTH COUNTY AIRPORT...THE ACREAGE...LIMESTONE CREEK...
JUPITER FARMS...PHILO FARMS...CALOOSA AND FAU NORTH CAMPUS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES.
&&
LAT...LON 2680 8003 2683 8006 2680 8005 2680 8027
2696 8030 2696 8014 2697 8013 2695 8012
2694 8012 2695 8010 2697 8012 2697 8009
2695 8007 2695 8008 2694 8007 2681 8003
TIME...MOT...LOC 1829Z 234DEG 2KT 2692 8010
ALMSpecial weather statement, Aug 13, 3:01 PM EST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
401 PM EDT THU AUG 13 2015
FLZ067-071-072-132045-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
INLAND PALM BEACH COUNTY FL-
401 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL AND 45 TO 55 MPH WINDS FOR
CENTRAL BROWARD AND SOUTH CENTRAL PALM BEACH COUNTIES UNTIL 445 PM
EDT...
* AT 400 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 11 MILES NORTH OF MILE
MARKER 30 ON ALLIGATOR ALLEY TO NEAR INTERSECTION KROME AND U.S.
27...AND MOVING NORTHEAST AT 10 MPH. THESE STORMS WILL MOVE INTO
THE FAR WESTERN METRO AREAS OF SOUTHWEST BROWARD COUNTY ALONG THE
U.S. 27 CORRIDOR IN THE NEXT 15 MINUTES.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION
OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED
KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION.
THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
PEMBROKE PINES...MIRAMAR...DAVIE...PLANTATION...SUNRISE...WESTON...
COOPER CITY...SAWGRASS MILLS MALL...INTERSECTION I-75 AND U.S.
27...SUNSHINE ACRES...INTERSECTION I-75 AND GRIFFIN ROAD...MILE
MARKER 30 ON ALLIGATOR ALLEY...EAST TOLL GATE ON ALLIGATOR ALLEY
AND MARKHAM PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.
&&
LAT...LON 2656 8042 2605 8027 2596 8050 2632 8064
TIME...MOT...LOC 2000Z 218DEG 7KT 2631 8057 2602 8044
MOLLEDA
Special weather statement, Aug 13, 3:01 PM EST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
401 PM EDT THU AUG 13 2015
FLZ073-074-132100-
METROPOLITAN MIAMI DADE FL-INLAND MIAMI-DADE COUNTY FL-
401 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS FOR
SOUTHWESTERN BROWARD AND NORTHWESTERN MIAMI-DADE COUNTIES UNTIL 500
PM EDT...
* AT 401 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR MICCOSUKEE RESORT TO
7 MILES SOUTHEAST OF SHARK VALLEY OBS TOWER. THESE STORMS WERE
NEARLY STATIONARY.
* THE PRIMARY IMPACTS WILL BE GUSTY WINDS OF 45 TO 55 MPH. THESE
WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND
UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE
STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
HOMESTEAD GENERAL AIRPORT...THE REDLAND...DORAL...HIALEAH
GARDENS...SWEETWATER...MEDLEY...KENDALE LAKES...INTERSECTION KROME
AND KENDALL DRIVE...THE HAMMOCKS...MICCOSUKEE RESORT...SHARK VALLEY
OBS TOWER...TAMIAMI...UNIVERSITY PARK...FOUNTAINBLEAU...COUNTRY
WALK...EVERGLADES NATIONAL PARK...FIU SOUTH CAMPUS...INLIKITA AND
KENDALL WEST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO MINOR STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
&&
LAT...LON 2546 8054 2561 8086 2596 8064 2596 8059
2586 8032
TIME...MOT...LOC 2001Z 260DEG 4KT 2581 8056 2560 8067
ALMSpecial weather statement, Aug 13, 3:31 PM EST, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
431 PM EDT THU AUG 13 2015
FLZ067-068-132115-
INLAND PALM BEACH COUNTY FL-METRO PALM BEACH COUNTY FL-
431 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR EAST CENTRAL PALM
BEACH COUNTY UNTIL 515 PM EDT...
* AT 430 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
OVER GOLDEN LAKES...OR NEAR WELLINGTON...MOVING SOUTH AT 5 MPH.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
WEST PALM BEACH...WELLINGTON...GREENACRES...ROYAL PALM BEACH...
HAVERHILL...LION COUNTRY SAFARI PARK...GOLDEN LAKES...LOXAHATCHEE
GROVES...ROYAL PALM ESTATES...LAKE BELVEDERE ESTATES...SCHALL
CIRCLE...THE ACREAGE...LOXAHATCHEE NWR...FLORIDA GARDENS...CENTURY
VILLAGE...ABERDEEN...STACEY STREET...ABERDEEN GOLF COURSE...
PLANTATION MOBILE HOME PARK AND LAKESIDE GREEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2675 8042 2674 8011 2655 8012 2657 8045
TIME...MOT...LOC 2030Z 010DEG 4KT 2669 8019
MOLLEDA
Special weather statement, Aug 13, 4:20 PM EST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
520 PM EDT THU AUG 13 2015
FLZ067-132145-
INLAND PALM BEACH COUNTY FL-
520 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR CENTRAL PALM BEACH
COUNTY UNTIL 545 PM EDT...
* AT 519 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BELLE GLADE TO LION
COUNTRY SAFARI PARK. THE LINE WAS NEARLY STATIONARY.
* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
PASSES.
* LOCATIONS IMPACTED INCLUDE...
BELLE GLADE...CANAL POINT...BELLE GLADE CAMP AND FREMD
VILLAGE-PADGETT ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 2692 8060 2674 8037 2661 8035 2665 8071
TIME...MOT...LOC 2119Z 240DEG 43KT 2673 8067 2669 8035
MOLLEDA
Special weather statement, Aug 13, 4:27 PM EST, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
527 PM EDT THU AUG 13 2015
FLZ066-067-070-071-132230-
INLAND BROWARD COUNTY FL-INLAND COLLIER COUNTY FL-
INLAND PALM BEACH COUNTY FL-HENDRY FL-
527 PM EDT THU AUG 13 2015
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...UP TO NICKEL SIZED HAIL...45 TO 55 MPH WINDS AND THE
DEVELOPMENT OF FUNNEL CLOUDS FOR NORTHWESTERN BROWARD...SOUTHWESTERN
PALM BEACH...EAST CENTRAL COLLIER AND SOUTHEASTERN HENDRY COUNTIES
UNTIL 630 PM EDT...
* AT 525 PM EDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS WITH ROTATION...CAPABLE OF PRODUCING A FUNNEL CLOUD
ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF LAKE HARBOR TO 10
MILES NORTHWEST OF ROTENBERGER WILDLIFE REFUGE TO 13 MILES
SOUTHEAST OF DEVILS GARDEN TO 7 MILES NORTHWEST OF BIG CYPRESS
SEMINOLE RESERVATION TO NEAR MILE MARKER 60 ON ALLIGATOR ALLEY...
AND MOVING EAST AT 15 MPH.
* IN ADDITION...FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45
TO 55 MPH...UP TO NICKEL-SIZED HAIL...TORRENTIAL DOWNPOURS...OR A
COMBINATION OF THESE ARE POSSIBLE. LIGHTNING IS THE NUMBER ONE
WEATHER RELATED KILLER IN FLORIDA. TREES AND OPEN SHELTERS OFFER NO
PROTECTION. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...
AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE
BUILDING UNTIL THE STORM PASSES.
* LOCATIONS IMPACTED INCLUDE...
BELLE GLADE...SOUTH BAY...LAKE HARBOR...BELLE GLADE CAMP...
ROTENBERGER WILDLIFE REFUGE...BIG CYPRESS SEMINOLE RESERVATION...
MILE MARKER 60 ON ALLIGATOR ALLEY...HOLEY LAND WILDLIFE REFUGE...
OKEELANTA...BIG CYPRESS NATIONAL PRESERVE AND COLLIER COUNTY REST
AREA ON ALLIGATOR ALLEY.
LAT...LON 2627 8069 2613 8117 2634 8117 2655 8108
2667 8092 2670 8081 2670 8077 2669 8076
2669 8074 2670 8072 2671 8073 2673 8073
2674 8068
TIME...MOT...LOC 2125Z 250DEG 12KT 2658 8086 2648 8098 2644 8104 2638
8106 2622 8104
SITornado, Palm Beach
- When
- August 13, 4:40 PM EST to 4:45 PM EST
- Where
- Palm Beach County, 1.78 mi SW of Pahokee to 1.87 mi SW of Pahokee
- Rating
- EF0
- Path length
- 0.25 mi
- Path width
- 20 yd
- Reported by
- Broadcast Media
- Coordinates
- 26.802, -80.691
Video obtained of a tornado in an open field just south of Pahokee. The tornado was believed to have crossed SR 715 and Bacom Point with no damage reported.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flash Flooding and Dust Storm in Nevada, August 13 to 14, 2015$451,000 · 54 kt wind · 9 events
- Hail and Damaging Winds in Nebraska, August 13, 2015$11,000 · 2.5 in hail · 27 events
- Flash Flood in Utah, August 13, 2015$20,000 · 1 event
- Flash Flood and Hail in New Mexico, August 13, 2015$15,000 · 1.25 in hail · 3 events
- Waterspouts in South Atlantic Coastal Waters, August 13, 20155 events
- Damaging Winds in Florida, August 13, 2015$500 · 50 kt wind · 5 events
- Marine Thunderstorm Winds in South Atlantic Coastal Waters, August 13, 20154 events
- Wildfire in Washington, August 13 to 31, 20152 events
- Wildfire in Idaho, August 13 to 31, 20152 events
- Marine Thunderstorm Winds in Gulf of Mexico, August 13, 20152 events
- Hail and Damaging Wind in Georgia, August 13, 2015$500 · 0.88 in hail · 2 events
- Flash Flood and Damaging Wind in Arizona, August 13, 2015$7,000 · 52 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 598935.